# SDR DHL96721102

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT IN FUSELAGE SKIN AT MCD DOUBLER APPROX STA 600 BELOW STR 17L.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 12 BY 7.
